# SDR 0002599978

- Difficulty date: July 20, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N9342
- Make and model: Doug DC-9-31
- Aircraft serial: 47391
- Aircraft time: 79,291 hours, 87,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL COMPARTMENT CATWALK EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.
